# SDR 98FDEA00417

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-0160  STA-IND: AFTER TAKEOFF AND INITIAL CLEAN UP, PASSING THROUGH 10,000 FEET FROM THE ACCELERATION TO CLIMB SPEED, THE FRONT AMBER LEADING EDGE WARNING CAME ON.  PER POSITION INDICATION SHOWED THE NR 4 LEADING EDGE DEVICE AS CONSTANTLY YELLOW IN TRANSIT.  AT FLAPS 15 EVERYTHING WORKED NORMAL, POSITION GREEN.  RETURNED TO DEPARTURE BASE.  REMOVED AND REPLACED NR 4 LEADING EDGE FLAP MICROSWITCH PER MAINTENANCE MANUAL 27-82-1 OPERATES NORMAL.  OK FOR SERVICE.
